About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 654537, 7 pages
http://dx.doi.org/10.1155/2013/654537
Research Article

A System of Generalized Variational Inclusions Involving a New Monotone Mapping in Banach Spaces

School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China

Received 17 April 2013; Accepted 13 July 2013

Academic Editor: Micah Osilike

Copyright © 2013 Jinlin Guan and Changsong Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinlin Guan and Changsong Hu, “A System of Generalized Variational Inclusions Involving a New Monotone Mapping in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 654537, 7 pages, 2013. doi:10.1155/2013/654537